IJPAM: Volume 74, No. 3 (2012)


Uday Shankar Chakraborty
Department of Mathematics
Assam University
Silchar, 788011, INDIA

Abstract. The aim of this paper is to introduce and characterize a new class of functions called slightly $\delta-\beta$-continuous functions in topological spaces by using $\delta-\beta$-open sets.

Received: November 17, 2011

AMS Subject Classification: 54C10

Key Words and Phrases: $\delta-\beta$-open sets, slightly $\delta-\beta$-continuous functions, $\delta-\beta$-irresolute, $\delta-\beta$-open functions

Download paper from here.

Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 74
Issue: 3